# SDR IPXA2021052469758

- Difficulty date: May 23, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** 1 L ENTRY DOOR SLIDE INFLATION GAUGE IS NOT VISIBLE. TRANSFERRED TO NR # 449900 FOR PERM REPAIR.RMVD UPPER & LWR L1 DOOR LINER IAW MD11 MM 25-23-06-000-802  &25-23-07-000-802. R & R L-1 DOOR SLIDE/CONTAINER. ADJ CONTAINER IAW MD MM 25-61-01-400-801.RE-INSTALL L-1 DOOR IAW MM 25-61-01-400-801. INST UPPER & LWR L1 DOOR LINER IAW MD11 MM 25-23-06-400-802 &25-23-07-400-802. ADJ L1 DOOR SLIDE GAUGE IAW MD11 MM 25-61-09-400-801. GAUGE READABLE.
